Downloads: 41

Files in This Item:
File Description SizeFormat 
j.ifacol.2016.10.168.pdf473.21 kBAdobe PDFView/Open
Title: On robustness of Lyapunov-based nonlinear adaptive controllers
Authors: Satoh, Yasuyuki
Nakamura, Hisakazu
Ohtsuka, Toshiyuki  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0003-3554-8933 (unconfirmed)
Author's alias: 大塚, 敏之
Keywords: nonlinear control
adaptive control
sector nonlinearity
monotone nonlinearity
Issue Date: 2016
Publisher: Elsevier BV
Journal title: IFAC-PapersOnLine
Volume: 49
Issue: 18
Start page: 229
End page: 234
Abstract: In this paper, we discuss robustness of a class of control Lyapunov function (CLF)-based nonlinear adaptive controllers with respect to input uncertainties. We prove that the adaptive controllers are robust with respect to monotone input nonlinearities. Moreover, we extend this result to the robust set-point regulation problem of nonlinear systems. The robustness of the controllers also confirmed by computer simulations.
Rights: © 2016, IFAC (International Federation of Automatic Control) Hosting by Elsevier Ltd.
URI: http://hdl.handle.net/2433/252941
DOI(Published Version): 10.1016/j.ifacol.2016.10.168
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.